# SDR AALA202011099018

- Difficulty date: October 18, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON SEAT TRACK -Y765 IN PASSENGER CABIN, MEASURING L=4.200 INCH, W=0.700 INCH, D=0.120 INCH.  REPLACED SEAT TRACK -Y765 FROM FR 12 TO FR 24 AT LEVEL OF STRG 23, IAW A321 SRM 51-42-11-801, DWG D53110920, DWG D52110984 & DWG D53112812.
